# SDR 2004UALA00789

- Difficulty date: August 28, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 10,893 hours, 4,390 cycles
- Engine: Iae V2527A5
- System (JASC): 2424 · AC Regulator
- Part: Control Unit
- Part number: 740120C
- Part serial: 3369
- Condition: Faulty
- Location: Nr 2 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR FAULT ECAM MESSAGE.  *S/D*  NR 2 GENERATOR CONTROL UNIT REPLACED.
